About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 943170, 7 pages
http://dx.doi.org/10.1155/2014/943170
Research Article

New Oscillation Criteria for Third-Order Nonlinear Functional Differential Equations

1Department of Mathematics, Binzhou University, Shandong 256603, China
2Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100190, China

Received 19 November 2013; Accepted 13 January 2014; Published 11 March 2014

Academic Editor: Tongxing Li

Copyright © 2014 Quanxin Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Quanxin Zhang, Li Gao, Shouhua Liu, and Yuanhong Yu, “New Oscillation Criteria for Third-Order Nonlinear Functional Differential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 943170, 7 pages, 2014. doi:10.1155/2014/943170